# SDR DALA2024032703852

- Difficulty date: March 19, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 11,641 hours, 5,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Wing Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING SLIDE CAUTION MESSAGE DURING PUSHBACK. PLACARDED AND DEFERRED OVERWING SLIDE CONDITION IND INOP. OPERATE AS PER MEL 25-63-02; R&R LT OVERWING SLIDE PER WORKCARD 2563-4002. NO WING SLIDE CAUTION MESSAGE PRESENT. MEL & PLACARDS REMOVED. NO "M" PROCEDURES.
